# SDR QXEA0003137

- Difficulty date: November 25, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 32,318 hours, 43,939 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-STRINGER 44 IS CRACKED BETWEEN FRAMES 4900 AND 5305. REPAIRED IAW HORIZON AIR EA 4-53-1400.
